EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-01-0235 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Synovitis (2094); Osteolysis (2377); Joint effusion (4849)
| Date of Event |
01/26/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
1038671-2023-00197 d10: (b)(6) - 02-012-35-3511 - logic tibia ps mod insrt sz 3.5 11mm.(b)(6) - 02-012-42-3508 - logic pts, size 3.5, 8mm.(b)(6) - 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t.(b)(6) - 02-012-35-4013 - logic tibia ps mod insrt sz 4 13mm.(b)(6) - 02-012-45-4030 - lgc tibial fit tray cem sz 4f / 3t.(b)(6) - 200-02-35 - three peg patella 35mm.(b)(6) - 200-02-35 - three peg patella 35mm.(b)(6) - 02-010-01-0340 - logic femoral ps cem right sz 4.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-00197.The revision reported was likely the result of prosthesis wear.Additional reasons for the reported revision may be femoral loosening and inclusion of the polyethylene in the packaging recall.However, the reported femoral loosening and patellar prosthesis wear could not be confirmed from the provided information.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 134 months after a left total knee replacement procedure, the patient underwent a revision procedure to address loosening, joint effusion, osteolysis, pain, and synovitis.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.